BibTeX record: journals/paa/SouzaQC11

download as .bib file

@article{DBLP:journals/paa/SouzaQC11,
  author    = {Renata M. C. R. de Souza and
               Diego C. F. Queiroz and
               Francisco Jos\'{e} de A. Cysneiros},
  title     = {Logistic regression-based pattern classifiers for symbolic interval
               data.},
  journal   = {Pattern Anal. Appl.},
  year      = {2011},
  volume    = {14},
  number    = {3},
  pages     = {273--282},
  url       = {http://dx.doi.org/10.1007/s10044-011-0222-1},
  doi       = {10.1007/s10044-011-0222-1},
  timestamp = {Wed, 03 Sep 2014 06:56:20 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/paa/SouzaQC11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}